# SDR SIMA20140429001

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 26,402 hours, 22,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18377
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY EMERGENCY LIGHT & BATTERY CHARGER ASSEMBLY IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
